T Nation

Sexual Side Effects While On

Howdy. I’m currently in the 4th week of my first cycle. I’m doing 500mg test cyp a week split into 2 injections [mon,thurs]. I also ran D-bol for the first week and a half or so, but all I got was tender nuts.

So far I haven’t experienced any strength or size gains, but I have had some bad sexual side effects. I’ve been seeing a girl for about 2 weeks now, and I haven’t been able to bust yet. At first I wasn’t worried, because I generally last awhile, and even have to stop from time to time. But not everytime. I’m wondering what I can do to combat this, cause she’s starting to get really self-conscious and I’m freakin myself out. If anyone knows of anything I can do please let me know. Thanks. If it helps, I’m 24.

Sure there’s something you can do.
Stop doing steroids.

The strength and size gains are entirely tied to your diet and training program. If you have the proper amount of calories coming in, you should start to realize the gains over the next couple weeks. (Everyone is different)

The busting a nut question sounds like you are just a bit nervous and thinking about it too much. There usually isnt any issues with “busting a nut” on test, but like i said before, evreyone is different. Sounds to me like you are just reading into this too much and try not to think about it.

A watched pot never boils.

Regards,
mp

Most likely your estrogen is out of whack. Are you taking any anti-E’s? Too high or too low estradiol will cause sexual dysfunction. It’s not your head playing tricks on you. :slight_smile:

I have had the same problem, don?t worry about it will pass.

I’m not worried about the strength and size, that comes with diet regardless of AAS or not. I’m worried about not cumming. It has nothing to do with me “over thinking”. At the risk of sounding cocky, I have alot of sex, and I’m pretty fuckin good. I generally last a long time. But not forever. I have to beat my dick like it owes me money for me to bust. The girl I’m seeing is getting self conscious about me not cumming and it’s starting to et to me a little as well. Is there anything I should take? Thanks for all the help.

[quote]WhiteFlash wrote:
I’m not worried about the strength and size, that comes with diet regardless of AAS or not. I’m worried about not cumming. It has nothing to do with me “over thinking”. At the risk of sounding cocky, I have alot of sex, and I’m pretty fuckin good. I generally last a long time. But not forever. I have to beat my dick like it owes me money for me to bust. The girl I’m seeing is getting self conscious about me not cumming and it’s starting to et to me a little as well. Is there anything I should take? Thanks for all the help.[/quote]

So far as the girl goes, as much as hate to say it, you should just have sex with the lights out while using a condom and fake it. It’ll be funny.

This post was flagged by the community and is temporarily hidden.

This post was flagged by the community and is temporarily hidden.

[quote]bushidobadboy wrote:
Alternatively, you could watch some porn and ‘tease’ yourself, saving the money shot until your new girl comes around…[/quote]

Great advice!

Maybe you just picture someone else that is more of a turn on when you are having at it!

Also using too much anti E or not enough can sometimes have effects.

The girls not the problem, she’s a 5’8 125lbs bartender with 36c fakies. I’m not losing my hard on or anything, it’s just like it’s impossible to bust. I’ll get to where I feel like it’s coming…nothing. I just keep going. All the “d-bol” did was make my nuts REALLY tender and my back pump up like a balloon.

So far the test hasn’t made me any stronger or heavier. Just my back keeps on pumpin’ and my nuts keep on hurtin’. I’m thinking of just scrapping the cycle altogether. I’m in my 4th week and all I can say I got to show for it is an inability to cum. Like I said earlier, I generally last awhile, so maybe it’s just “amplifying” my performance, but damn. Can’t a brother catch a nut?

I’m not taking any ant-E’s right now. Should I? I really appreciate everyone tryin’ to help me out. Ya’ll be good.

Where or from whom you purchased the Test Cyp might make a difference. Are you sure of what you are taking?

I am neither pro-steroid, nor anti-steroid. I think this world has lots of fun toys to play with - and people want to play with those toys - more power to them. If a toy has too many side effects, I don’t play with that toy.

That’s the only reason I don’t do steroids.

However, I am also learning that a lot of the negative things I’ve heard about steroids is similar in quality to the negative things I was told about marijuana… So I’m kind of a fence-sitter on that one.

However, if my situation was your situation, namely:

  1. no appreciable size gains
  2. nuts hurt
  3. can’t come

Then I don’t think there would be much question about it for me. I’d come off the 'roids, and learn A LOT MORE about them.

Hey,

I don’t know anything about the side effects of steroids, but an inability to come can be a side-effect of too much porn & wacking off.

So my suggestion is to stop looking at porn & save yourself for your girl. You shouldn’t have any trouble finishing then.

Your busting a nut is the very least of your problems right now. Not sure how much Dianbol you took, but it’s unthinkable for you to not be seeing any strength or weight gain after 4 weeks of 500mg/week of testosterone alone. Sure diet an training are huge factors, but I just can’t believe you fucked them up so badly that you’ve gained nothing. You are either: A. Someone who is roided so far beyond his natural genetic potential from previous cycles that only a mega-dose now will see you any further improvement;

or, most likely- B. You got fake gear. Only a lab test of that bottle will tell you for sure, but by this point, after 4 weeks… this isn’t really a matter of waiting for it to “kick in”. Especially the dianabol which is so fast acting. Something is just plain wrong, and you really have more important things to be figuring out right now than your anorgasmia.

If you haven?t noticed anything from 1 and 1/2 weeks of Dbol, then I hate to say it, but that wasnt dbol. I dont care bad diet or not, Dbol would allow Calista Flockhart to experience gains… (although she would not retain any due to poor nutrition)

I get effects from test in the third week, but I frontload. But I think that it should be kickin in by now also.

I think there are two possibilities why you are not nutting…

  1. The fake gear you took is some other drug that can cause problems in this area.

  2. The other alcohol/party drugs that you are taking at the bar while chasing big tittied bartenders are leading to the not nutting issue. Now it has become a mental problem.

Thans for all the suggestions. It’s definately not due to over rubbin’. I haven’t said hi to myself in awhile. It isn’t due to “other party drugs” cause I don’t fuck with those. And it ain’t from being “too juicy” as this is my first cycle. I shouldn’t say 'no" strength, as I have gotten slightly stronger, but nothing extraordinary. I just picked up some 6-0x0. I’ll give it another week and see what happens. Also, my diet is in check.

This post was flagged by the community and is temporarily hidden.

[quote]WhiteFlash wrote:
Thans for all the suggestions. It’s definately not due to over rubbin’. I haven’t said hi to myself in awhile. It isn’t due to “other party drugs” cause I don’t fuck with those. And it ain’t from being “too juicy” as this is my first cycle. I shouldn’t say 'no" strength, as I have gotten slightly stronger, but nothing extraordinary. I just picked up some 6-0x0. I’ll give it another week and see what happens. Also, my diet is in check.[/quote]

This is like throwing toothpicks at a battleship, and wondering why it isn’t sinking.

I think you are overthinking it way too much, and you are letting your mind get in the way of getting it on. The mind can make or break sex, no matter how hot the girl is. So get your mind right and do your research.

Last question, are you drinking at all? If you are that may be a factor, some people just cant bust when they have been drinking. Add that to other things, you may have your culprit.

This post was flagged by the community and is temporarily hidden.